Two-sided estimates of heat kernels of jump type Dirichlet forms

Alexander Grigor'yan Universit├Ąt Bielefeld Eryan Hu Universit├Ąt Bielefeld Jiaxin Hu Tsinghua University

Functional Analysis mathscidoc:1612.12002

Adv. Math., 330, 433--515, 2018
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-12-01 13:46:08 uploaded by jiaxinhu ] [ 738 downloads ] [ 0 comments ]
@inproceedings{alexander2018two-sided,
  title={Two-sided estimates of heat kernels of jump type Dirichlet forms},
  author={Alexander Grigor'yan, Eryan Hu, and Jiaxin Hu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161201134608282959671},
  booktitle={Adv. Math.},
  volume={330},
  pages={433--515},
  year={2018},
}
Alexander Grigor'yan, Eryan Hu, and Jiaxin Hu. Two-sided estimates of heat kernels of jump type Dirichlet forms. 2018. Vol. 330. In Adv. Math.. pp.433--515. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161201134608282959671.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved